# SDR AALA20050537

- Difficulty date: August 8, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LT PYLON INBOARD SIDE STRUT SKIN HAS GOUGE WHICH WAS REWORKED BEYOND LIMIT.  DAMAGE WAS INDUCED BY INTERFERENCE FROM THE UPPER FIRE SEAL BRACKET.  BLENDED DAMAGE AT SINGLE FASTENER LOCATION.  PERFORMED HIGH FREQUENCY EDDY CURRENT INPSECTION.  INSTALLED NEW FASTENER AND REMOVED THE SOURCE OF WEAR BY TRIMMING BRACKETS.  RESTORED FIRE SHIELD.
